# SDR SWAA2024103042561

- Difficulty date: September 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Release Pin
- Condition: Deactivated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR RELEASE PIN AT FWD GALLEY AREA 2024-588609<[01] REPLACED SERVICE DOOR RELEASE PIN AT FWD GALLEY AREA IAW B737-700 AMM 52-41-21-000-801 STEP 2. ITEM F. (A) 1) 2) AND AMM 52-41-21-400-801 STEP 3. ITEM E. (4) (D) 1) 2);[02] CORRECTED STEP 1 REPLACED SERVICE DOOR RELEASE PIN AT FWD GALLEY AREA IAW B737-700 AMM 52-41-21-000-801 STEP 2. ITEM F. (1) (A) 1) 2) AND AMM 52-41-21-400-801 STEP 3. ITEM E. (4) (D) 1) 2);[03] REPLACED SERVICE DOOR RELEASE PIN AT FWD GALLEY AREA IAW B737-700 AMM 52-41-21-000-801 STEP 2. ITEM F. (1) (A) 1) 2) AND AMM 52-41-21-400-801 STEP 3. ITEM E. (4) (D) 1) 2)
